# SDR SWAA2021090313737

- Difficulty date: August 30, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 57,862 hours, 34,201 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Abnormal
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

BRAKE SHIMMY BELOW 10 KNOTS WHEN BRAKING AIRCRAFT TO A STOP ; / [01] CAPTAIN NOTED ON CONVERSATION; BRAKES HAD SHUTTER NOT SHIMMY. FOUND METAL SHAVINGS #3 BRAKE ASSY. R AND R #3 BRAKE ASSY IAW AMM 32-41-41. SEE PREV LOG PAGE 1839433. PERFORMED MAINTENANCE TAXI OF AIRCRAFT TO VERIFY NO SHUTTER AT THIS TIME. SEE REF LOGPAGE 1839434
